MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION GLADIATOR ELITE; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL

BOSTON SCIENTIFIC CORPORATION GLADIATOR ELITE; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Model Number H74939207060470
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/01/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that balloon rupture occurred.A 6.0 x40, 75cm gladiator elite was advanced for dilation.However, it was noted that the balloon ruptured before reaching the burst-rated pressure.
 
Additional Manufacturer Narrative
B3 - date of event: used 12/01/2024 as the event date was not reported.
 
Event or Problem Description
It was reported that balloon rupture occurred.A 6.0 x40, 75cm gladiator elite was advanced for dilation.However, it was noted that the balloon ruptured before reaching the burst-rated pressure.It was further reported that the balloon ruptured during first inflation in less than 30 seconds during the procedure.The device was removed without any problem using the normal method, and the procedure was completed with alternate gladiator balloon.The patient was in good condition after the procedure.
 
Additional Manufacturer Narrative
B3 - date of event: used 12/01/2024 as the event date was not reported.B5.Describe event or problem: added information, based on additional information.

Brand Name
GLADIATOR ELITE
Common Device Name
CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
pmt 741 persiaran cassia selat
bandarcassia, pulau pinan 14110
MY   14110
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key20937385
Report Number2124215-2024-79186
Device Sequence Number19974978
Product Code LIT
UDI-Device Identifier08714729809739
UDI-Public08714729809739
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K132810
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH74939207060470
Device Catalogue NumberH74939207060470
Device Lot Number0034953913
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/11/2024
Supplement Date Received by Manufacturer12/30/2024
Initial Report FDA Received Date12/16/2024
Supplement Report FDA Received Date01/21/2025
Date Device Manufactured09/30/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown